# SDR 2006FA0000544

- Difficulty date: May 26, 2006
- Submitted: May 26, 2006
- Operation: General aviation
- Aircraft: N157VM
- Make and model: Amtr AVIDFLYER
- Aircraft serial: 0157
- Aircraft time: 200 hours
- Engine: Amtr CUYUNA430
- Engine time: 125 hours
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Drive Gear
- Condition: Damaged
- Location: Engine
- Part time: 75 hours
- Component: Gear Reduction
- Component part number: GRD2000
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ACCIDENT INVESTIGATION.  ON CLIMB-OUT ENGINE RPM INCREASED AND PROPELLER RPM DECREASED. THE GRD-2000 GEAR REDUCTION UNIT WAS DISASSEMBLED AND THE DRIVE GEAR WAS FOUND TO DAMAGED.  (TEETH GONE)
